| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Stryker was performing preventative maintenance on the customer's device and it was observed that the device will not deliver a shock.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker performed an initial evaluation of the customer's device and verified the observed issue.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Stryker determined that the cause of the observed issue was due to blown transistors, designator q71 and q74, due to electrical overstress.The device was archived by stryker and the customer received a replacement device.
Event or Problem Description